A Nonexistence Result for a System of Quasilinear Degenerate Elliptic Inequalities in a Half-Space
MetadataShow full metadata
We show that a system of quasilinear degenerate elliptic inequalities does not have non-trivial solutions for a certain range of parameters in the system. The proof relies on a suitable choice of the test function in the weak formulation of the inequalities.
CitationKirane, M., & Nabana, E. (2002). A nonexistence result for a system of quasilinear degenerate elliptic inequalities in a half-space. Electronic Journal of Differential Equations, 2002(56), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.